Couldn't find what you looking for?

TRY OUR SEARCH!

Hey...
I stopped taking my birth control pills 5 to 6 weeks ago and ttc. I've experienced 3 full periods (4 to 6 days long)and now started another period! :x This current period has started only after 1 week to the day from my last period ending. first...Aug 9-13, second...Aug20-24, third...Sept 1-7... fourth...Sept 14. I've had cramping on right side of lower abdomen. I don't feel weak. I've only read women late to no periods after birth control. Could I still be ovulating? Should I be concerned with muliple normal periods in one month? What does it mean to have that many periods after birth control? I don't feel too stressed...I am on a diet... confused and frustrated.grrr :? thanks

Loading...

I have the same problem, I keep seeing posts about having few or late periods, I keep having too many periods. Like one every two weeks. But occasionally I will have them a month apart. I'm currently on my 8th day of having my period for the 3 time In 5 weeks! Me and my bf are trying to conceive but it is very frustrating, I have no clue when I am fertile or ovulating because I have periods so often. & I have been off BC for a year now, I got the depo shot once & then took the pills for only a month. So I was only on BC for 4 months & I am very concerned & can't seem to find any answers, I have also taken a pregnancy test & it was negative, I want to go to the Dr but the problem is I no longer have insurance. I just want answers!
Reply

Loading...

Hi Savannah, I am currently having the same problem. I got off birth control about 6 months ago and didn't have any problems up until now. This is the second month that I have had two periods every month. I called my gynecologist and her first answer was to take a pregnancy test. I took two tests and both came back negative. I finally convinced her that something isn't right for being so regular in the past when it comes to my period. 95% of the posts I have read are women that don't get their period after getting off the pill. In my case, I am the exact opposite. Did yours ever become regular again? I'm trying not to worry too much but I am starting to get frustrated because I'm not finding any real answers for what is happening to me. Any advice would be greatly appreciated. -Amy B.
Reply

Loading...


im having the same issue I been bleeding for 4 months now nonstop. I been told I takes a year for the body to go back to normal. I just don't want to bleed for a whole year
Reply

Loading...

I've been off of Sprintec for 3 months (after 22 yrs).  I've had maybe a total of 2.5, maybe 3 weeks that I haven't been bleeding... and that's total, not consecutive.  I'm in my late 40s and not considering pregnancy.  This has been so miserable (I've also gained 6 lbs) that I'm seriosly considering calling the doctor Monday and gettng a refil and making an appointment.  I don't think I can handle another couple months of this and certainly not a year.  

Most of what I read before deciding to go off, was all very nice and easy.  No period for months, or light periods right away on a regular cycle, etc.  With extended travelng and other circumstances, there were several times over the years where I was finishing a pack and didn't have the next one with me, or the Rx, so it was a few weeks.  Never long enough to have these effects kick in.  I'm sure it's just my body in a severe hormonal shock or withdrawls, but the unpredictible bleeding, cramps, etc., and the quick weight gain, I think I will go nuts if I have to deal with this for some unknown timeframe.  

Reply

Loading...